# SDR SWIA201642181

- Difficulty date: May 1, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N629BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7251
- Aircraft time: 35,898 hours, 31,973 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 599BB IS CHAFED.  REPLACED PANEL 599BB WITH FACTORY NEW PART  IAW SRM.
